# SDR UPS97224850

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 743-746
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON LOWER LONGITUDINAL BEAM REPAIR ANGLE BS 743 TO 746 RBL 14 WL 154.  REMOVED AND REPLACED ANGLE IAW SRM 51-10-1 AND 51-30-2.
